# SDR ASAA2025040657462

- Difficulty date: April 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 63,356 hours, 22,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR LOWER LATCH WORN/WON'T CLOSE PROPERLY. GROUNDED - YES. UPON INVESTIGATION DETERMINED THAT LATCH NOT WORKING DUE TO LANDING CRACKED, REPAIRED DAMAGE IAW B737-800 SRM 53-10-15-2R-4.
